MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2013-008677

Медицинская библиотека · BMJ case reports · 2013

Intra-abdominal bleeding during treprostinil infusion in a patient with pulmonary arterial hypertension.

Mindus Stephanie, Pawlowski Jacek, Nisell Magnus, Ferrara Giovanni

Клинический случайСтатьяПеревод в очереди

Аннотация

Medical treatment of pulmonary arterial hypertension (PAH) is increasingly common. Prostacyclins were introduced in the early 90s, and treprostinil is one of the most frequently used drugs of this class today, owing to its long half-life and to the possibility to administer the molecule through several routes. Treprostinil is considered a safe drug and is associated with a significant improvement of exercise capacity, especially in patients with idiopathic PAH (iPAH). Systemic sclerosis-associated PAH (sc-PAH) correlates to a worse prognosis compared with that of iPAH. Despite these considerations, safety data on treprostinil are still limited and mainly derived from randomised controlled trials and retrospective studies with relatively small and heterogeneous cohorts of patients with PAH. We report the occurrence of a severe intra-abdominal bleeding during treprostinil infusion in a patient with sc-PAH.

Для цитирования: Mindus Stephanie, Pawlowski Jacek, Nisell Magnus, Ferrara Giovanni. Intra-abdominal bleeding during treprostinil infusion in a patient with pulmonary arterial hypertension.. BMJ case reports. 2013. DOI: 10.1136/bcr-2013-008677.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.